# SDR KY7A2025093000038

- Difficulty date: September 17, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N31171
- Make and model: Frchld SA227CC
- Aircraft serial: AC605
- Aircraft time: 36,593 hours, 54,517 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE SPONGEY, WILL GO ALL THE WAY TO THE FLOOR.  BLED & SERVICED BRAKE SYSTEM IAW SA277 MM CH 32-41-00. RTS CHECKS COMPLETED
